Zoloft Side Effects After 9mo Off & Starting Again

Status
Not open for further replies.

Ascadian

New Here
Hey Everyone,

Hope you are doing well.

I was on 100 MG Zoloft for about 2 years and then stopped it cold turkey back in November 2018. I know big mistake. I was able to battle through the withdrawal.

Well I have had some panic attacks this past month and started Zoloft back up at 25 MG. The first time I went on Zoloft I had no side effects but now I have pretty much all of them (headaches, bad dizinness, panic attacks, etc). Here is the kicker, the side effects happen pretty much 6-8 hours after I take the medicine. I take it at 10:00 AM and sure enough at 5:00 PM, I get the side effects.

Has anyone experience this after hours of taking it?

Asca
 

reallydown

MyPTSD Pro
Hi. I am on this. I had small side effects when I first started on 25mg and different sets as the dose increased. At 50mg and 75mg, I would get really dizzy/sleepy. At 100 and 125mg, I had stomach issues (the runs...yuck!). But yes, the side effects take several hours to kick in. I used to take it in the morning too but then the side effects would catch me at work. I asked my doc and h told me to try taking it in the evening. That's what I do now. And I still occasionally feel it during the day but it is better now. I hope that helps. Also, if you do decide to keep taking it, check with your doc. Probably best to increase gradually.
 
Status
Not open for further replies.
Top